# SDR 2006FA0000979

- Difficulty date: September 15, 2006
- Submitted: October 6, 2006
- Operation: General aviation
- Aircraft: N253SR
- Make and model: Cirrus SR22
- Aircraft serial: 2034
- Engine: Cont IO550N
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Header
- Part number: 15070001
- Condition: Cracked
- Location: Nr 5
- Part time: 50 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 EXHAUST HEADER CRACKED AT CYLINDER FLANGE AT THE WELD.  (K)
